MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon PanOptix Trifocal Hydrophobic Intraocular Lens; Lens, Multifocal Intraocular

Alcon Research, LLC - Huntington Clareon PanOptix Trifocal Hydrophobic Intraocular Lens; Lens, Multifocal Intraocular
Model Number CNWTT0
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.The product was not returned.A ten-second video was provided.The video started with the lens already implanted.The trailing haptic was extended outside of the eye through the incision.Viscoelastic was observed on the haptic.The haptic end was manipulated with a metal instrument.There appeared to be the end of a broken haptic adhered to the bottom of the extended trailing haptic.The viscoelastic and length of the video made it difficult determine details.A photo was also provided.The photo showed a piece of a broken haptic on a lens case base.The portion was broken-gusset and distal area.A batch record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the medical device file were met.Associated products were not provided.The root cause for the reported event was determined to be potentially manufacturing related.The lens remains implanted.Based on review of the provided photo and video and piece of a broken haptic was adhere to the trailing haptic after the lens was loaded and delivered.All lenses are 100% inspected for cosmetic attributes and the additional piece of broken haptic exhibited in the video and photo would not have met company¿s release criteria.The complaint was reviewed with the appropriate department supervisor and inspection personnel.The investigation has been completed based on current information.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaints are reviewed and monitored for adverse trends on a monthly basis.No adverse trends have been observed associated with the reported product and event.No further action has been identified for this reported event.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action is warranted at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon PanOptix Trifocal Hydrophobic Intraocular Lens
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50158483
Report Number1119421-2026-01635
Device Sequence Number10602630
Product Code MFK
UDI-Device Identifier00380652408202
UDI-Public(01)00380652408202(17)290531(11)250602(10)16045782
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.240
Device Lot Number16045782
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured06/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown